MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-3509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 67 yo female patient, initial right knee implanted on an unknown date, underwent a revision procedure on (b)(6) 2023.The patient was complaining of pain.They had an extensive amount of swelling typically worse towards the end of the day that did not improve by morning.On exam, the patient had a severe effusion, and the radiograph suggested that the medial compartment of the tka was narrower than the lateral compartment.Given the patient's symptoms, as well as the subtle changes with regards to the thickness of the polyethylene on the tka, the patient was sent to have a ct for further evaluation.The ct confirmed that the polyethylene height is slightly decreased with regard to the medial compartment when compared to the lateral.Following being examined, the decision was made to revise the polyethylene given the patient's symptoms and ct findings.The surgical approach was made through the existing medial parapatellar tka incision.No synovitis was noted in the soft tissue superficial to the arthrotomy.When the arthrotomy was made copious amounts of dark straw-colored joint fluid poured out of the joint.No synovitis was noted along the periosteum nor was there purulence within the joint fluid.A total of 2 cultures were taken during the case, both of which were negative for growth.Polyethylene was removed and appeared to have a yellow hue to it.A new polyethylene liner was placed, and the surgical exposure was closed.There were no surgical delays or device breakage reported.There were no complications with the revision of the polyethylene liner.The device is anticipated to return.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, d6a, h4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The revision reported was likely the result of the pain and swelling as reported by the patient.The returned device does not exhibit signs of prosthesis wear.Additional contributions of user, and patient-related considerations to the event could not be assessed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16936168
Report Number1038671-2023-00999
Device Sequence Number5830027
Product Code JWH
UDI-Device Identifier10885862307699
UDI-Public10885862307699
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-51-3509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight85 KG